Found 53 Documents (Results 1–53)

Conjectures for large transcendence degree. (English) Zbl 0962.11028

Halter-Koch, Franz (ed.) et al., Algebraic number theory and diophantine analysis. Proceedings of the international conference, Graz, Austria, August 30-September 5, 1998. Berlin: Walter de Gruyter. 497-520 (2000).
MSC:  11J82 11J85

Sur un critère pour l’indépendance algébrique de P. Philippon. (On an algebraic independence criterion of P. Philippon). (French) Zbl 0777.11024

Approximations diophantiennes et nombres transcendants, C.-R. Colloq., Luminy/ Fr. 1990, 195-202 (1992).
MSC:  11J85 11J82 14Q20

The quasiperiodic structure of level surfaces of a Morse 1-form close to a rational one - a problem of S. P. Novikov. (English. Russian original) Zbl 0694.58002

Math. USSR, Izv. 31, No. 3, 635-655 (1988); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 51, No. 6, 1322-1344 (1987).
MSC:  58A99 58J90
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field